Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 252, NWS Amarillo, TX

June 15, 20194 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 15, 2019, 8:15 PM CDT for 4 counties in Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2019, 8:15 PM CDT (01:15 UTC)
Expired
Jun 15, 2019, 9:15 PM CDT
In force
60 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 3:42 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2814 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2814 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1408 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS54 KAMA 160115
SVRAMA
TXC065-179-233-393-160215-
/O.NEW.KAMA.SV.W.0252.190616T0115Z-190616T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
815 PM CDT Sat Jun 15 2019

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Carson County in the Panhandle of Texas...
  Southeastern Hutchinson County in the Panhandle of Texas...
  Northwestern Gray County in the Panhandle of Texas...
  Southern Roberts County in the Panhandle of Texas...

* Until 915 PM CDT.

* At 815 PM CDT, a severe thunderstorm was located over Skellytown,
  or 10 miles west of Pampa, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Pampa, Miami, Skellytown, Kingsmill and Codman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3539 10131 3554 10147 3595 10099 3567 10058
TIME...MOT...LOC 0115Z 237DEG 17KT 3559 10114 

HAIL...1.00IN
WIND...60MPH
 
$$

Ferguson
3 follow-up statements
049 
WWUS54 KAMA 160134
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
834 PM CDT Sat Jun 15 2019

TXC065-179-233-393-160215-
/O.CON.KAMA.SV.W.0252.000000T0000Z-190616T0215Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-
834 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN CARSON...SOUTHEASTERN HUTCHINSON...NORTHWESTERN GRAY
AND SOUTHERN ROBERTS COUNTIES...

At 834 PM CDT, a severe thunderstorm was located 7 miles northwest of
Pampa, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Pampa, Miami, Skellytown, Kingsmill and Codman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3539 10131 3554 10147 3595 10099 3567 10058
TIME...MOT...LOC 0134Z 237DEG 17KT 3564 10104 

HAIL...1.00IN
WIND...60MPH
 
$$

Ferguson
986 
WWUS54 KAMA 160153
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
853 PM CDT Sat Jun 15 2019

TXC065-179-160203-
/O.CAN.KAMA.SV.W.0252.000000T0000Z-190616T0215Z/
Carson TX-Gray TX-
853 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON AND
NORTHWESTERN GRAY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3562 10072 3563 10137 3595 10099 3567 10058
TIME...MOT...LOC 0153Z 215DEG 35KT 3573 10118 

$$

TXC233-393-160215-
/O.CON.KAMA.SV.W.0252.000000T0000Z-190616T0215Z/
Hutchinson TX-Roberts TX-
853 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN HUTCHINSON AND SOUTHERN ROBERTS COUNTIES...

At 853 PM CDT, a severe thunderstorm was located 10 miles north of
Skellytown, or 13 miles east of Borger, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Miami and Codman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Amarillo.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3562 10072 3563 10137 3595 10099 3567 10058
TIME...MOT...LOC 0153Z 215DEG 35KT 3573 10118 

HAIL...1.00IN
WIND...60MPH
 
$$

Ferguson
026 
WWUS54 KAMA 160205
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
905 PM CDT Sat Jun 15 2019

TXC233-393-160215-
/O.EXP.KAMA.SV.W.0252.000000T0000Z-190616T0215Z/
Hutchinson TX-Roberts TX-
905 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUTCHINSON AND
SOUTHERN ROBERTS COUNTIES WILL EXPIRE AT 915 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Amarillo.

LAT...LON 3562 10072 3563 10137 3595 10099 3567 10058
TIME...MOT...LOC 0205Z 237DEG 17KT 3576 10113 

$$

Ferguson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:49 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 15, 6:49 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
649 PM CDT Sat Jun 15 2019

.AVIATION...
For the 00z TAFs...
Scattered thunderstorms currently over southern Texas Panhandle
will pose a threat to AMA for the next couple of hours.  Variable
winds gusting to 35 kt or higher can be expected.  Thunderstorms
in northeast New Mexico may impact northern terminals later this
evening.  Expecting surface winds to become light northerly by
late this evening at all terminals.  Apart from brief visibility
reductions and lower cloud bases in thunderstorms, VFR conditions
expected to prevail next 24 hours.

Cockrell

&&

.PREV DISCUSSION... /Issued 304 PM CDT Sat Jun 15 2019/

SHORT TERM...Tonight and Sunday...

Low amplitude trof over central NM will make it's way across the
Panhandles today. Convection already firing up over the eastern NM
mountains. Northeast winds continue to advect high dewpoints to
most of the Panhandles. Dewpoints drop off once across the NM/TX
state line. Given the temperature/dewpoint profiles, solid
inverted V profiles will be set up. Overall the area is supposed
to remain capped, but as the wave approaches, expect that there
may be some added lift to help possibly overcome the cap. The
earlier storms develop the more CAPE that they can tap into, as we
get later in the evening, and storms develop more off the
convective temperature, then we may be dealing with some
subsidence to slow down the updrafts, as well as lower CAPE
values. Right now the max hail threat looks to be golf ball, and
wind threat looks to be in the 70 mph range. But if storms can tap
into those higher CAPE values, then we could be looking at larger
hail and stronger downdrafts. Vertical profiles don't support the
best organization, and therefore storms could quickly go severe,
but also be short lived. This could very well be a multi-cell
setup with multiple outflow boundaries where new storms develop
off the boundaries. Additionally, the slow progression of the
storms could suggest localized flooding threat, especially if
multiple storms fire up over the same area. If storm try to line
out later tonight, then it will be more of a wind threat from that
point on.

Sunday there could be some lingering storms as a subtle, weak
disturbance stalls over the northern TX and OK Panhandle.  CAPE
values are much lower than today in the 750-1500J/kg range, but it's
still possible to get some severe storms. As it stands might be just
enough instability and lift to get storms going through the day, but
as we move into the evening, the wave will kick east and the
Panhandles will be under subsidence, limiting precipitation chances.

Weber

LONG TERM...Monday through Friday

The week begins with a few days of thunderstorm chances. Monday, and
especially Monday night, is probably the best chance for more
widespread severe weather. By mid week, a drier pattern sets up and
we may be precipitation free into at least parts of the weekend.
Overall, tricky forecast determining which days will see severe
based on a few limiting factors.

By Sunday night/Monday morning an exiting shortwave has sped up
from 24 hours ago. We looked to be in a weak northwest flow
pattern Monday/Monday night in the wake of the exiting shortwave,
but now its more of a transition between northwest flow in the
morning to southwest/westerly flow in the afternoon and evening
hours. Thunderstorms will be possible late Monday afternoon as an
embedded shortwave approaches the region. MLCAPE values are around
1000-2000 J/kg (little higher with the NAM) Monday afternoon.
Wind shear is somewhat unorganized and in the lower/mid levels is
very weak early on. Any storms that form may be pulse/ordinary
thunderstorms and not very organized. Shortwave begins to eject
out later Monday afternoon to early evening. Then we start to see
more available energy loft as the cap begins to break down late in
the afternoon/early evening and lift increases. Given the timing
of precipitation and elevated nature of the storms we may end up
with a MCS/cluster of thunderstorms developing after 6/7pm and
moving from the west/northwest to the east/southeast overnight.
Could end up being widespread and impacting a good portion of the
forecast area, especially Texas Panhandle. Flash flooding could
become a concern along with damaging winds.

Tuesday becomes a little tricky. Models are not all handling the
upper levels the same. Initially wanted to trend PoPs down, but
decided not to at this time. Once the overnight convection from
Monday exits we will need to see how things recover and any possible
remnant boundaries in the area. Current thought is Tuesday and
Tuesday night is a downward trend for precipitation across the area.
Will need to monitor this trend and watch how the Monday/Monday
night convection pans out, but not too confident in precipitation
chances Tues/Tues night.

Wednesday onward the forecast is currently dry. Parts of the weekend
may end up with thunderstorms. Additionally we may be looking at
temperatures in the upper 80 and into the 90s through the end of
the week.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/36
Hazardous weather outlook, Jun 15, 2:59 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
259 PM CDT Sat Jun 15 2019

OKZ001>003-TXZ001>020-317-160800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
259 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Severe storms producing large hail and damaging wind gusts are
possible today. Storms will be possible across all parts of the
Panhandles.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe storms can not be rule out for Sunday, however
potential appears somewhat low. Potential for severe storms is
expected to increase some Monday and possible Tuesday as upper
level disturbances continue to move across the area and
moisture/instability increase. Locally heavy rainfall may
accompany these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight and may be needed at times
through Tuesday.

In the hours before

Local storm report, Jun 15, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
748 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND GST     2 NW LAKE MCCLELLAN     35.24N 100.90W
06/15/2019  M60 MPH          GRAY               TX   MESONET

&&

EVENT NUMBER AMA1900928

HOFFEDITZ
Special weather statement, Jun 15, 7:49 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
749 PM CDT Sat Jun 15 2019

TXZ015-019-020-160145-
Wheeler TX-Donley TX-Collingsworth TX-
749 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER...
COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 845 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Quail, or 12 miles northeast of Memphis, moving northeast at 45 mph.

Up to nickel size hail and wind gusts of up to 55 mph will be
possible with this storm.

Locations impacted include...
Wellington, Dodson, Dozier, Lutie, Quail and Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3475 10061 3503 10067 3529 10000 3475 10000
TIME...MOT...LOC 0049Z 238DEG 38KT 3489 10046

Ferguson
Local storm report, Jun 15, 7:58 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
758 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 W SIMMS               35.03N 102.73W
06/15/2019  E1.75 INCH       DEAF SMITH         TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1900929

JC
Special weather statement, Jun 15, 8:00 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
800 PM CDT Sat Jun 15 2019

TXZ009-010-014-015-160200-
Hemphill TX-Gray TX-Wheeler TX-Roberts TX-
800 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...GRAY...ROBERTS AND
HEMPHILL COUNTIES UNTIL 900 PM CDT...

At 800 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Pampa to New Mobeetie to 3
miles north of Dozier. Movement was northeast at 45 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Pampa, Canadian, Shamrock, Miami, Briscoe, Wheeler, Mclean, Lefors,
New Mobeetie, Lake Mcclellan, Twitty, Allison, Lela, Glazier, Lake
Marvin, Kellerville, Lora, Kingsmill, Alanreed and Codman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3518 10108 3606 10109 3606 10000 3518 10000
TIME...MOT...LOC 0100Z 240DEG 38KT 3557 10102 3553 10048 3513 10034

Ferguson
Special weather statement, Jun 15, 8:01 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
801 PM CDT Sat Jun 15 2019

OKZ001-TXZ001-006-011-160130-
Cimarron OK-Hartley TX-Dallam TX-Oldham TX-
801 PM CDT Sat Jun 15 2019

...SIGNIFICANT WEATHER ADVISORY FOR CIMARRON...CENTRAL OLDHAM...
DALLAM AND HARTLEY COUNTIES UNTIL 830 PM CDT...

At 801 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles west of Campo to 15 miles northeast of
Ware to 13 miles southwest of Dalhart to 13 miles northwest of
Glenrio. Movement was east at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dalhart, Boise City, Hartley, Wheeless, Black Mesa Park, Ware, Felt
and Romero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3699 10230 3597 10232 3532 10238 3528 10304
      3583 10304 3700 10294
TIME...MOT...LOC 0101Z 256DEG 20KT 3705 10278 3637 10254 3591 10267
3534 10317

LFM
Local storm report, Jun 15, 8:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
809 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     1 ENE MCLEAN            35.24N 100.57W
06/15/2019  M62 MPH          GRAY               TX   MESONET

&&

EVENT NUMBER AMA1900930

AGM

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:04 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler56 min
Jun 15, 7:09 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham18 min
Jun 15, 7:25 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson50 min
Jun 15, 7:32 PM CDTSpecial Weather StatementAMADallam, Hartley, Oldham28 min
Jun 15, 7:49 PM CDTSpecial Weather StatementAMACollingsworth56 min
Jun 15, 8:00 PM CDTSpecial Weather StatementAMAGray, Hemphill, Roberts, Wheeler60 min
Jun 15, 8:01 PM CDTSpecial Weather StatementAMADallam, Hartley, Oldham29 min
Jun 15, 8:07 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler53 min
Jun 15, 8:16 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman44 min
Jun 15, 8:30 PM CDTAreal Flood AdvisoryAMADallam, Hartley2 hr
Jun 15, 8:54 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Oldham, Potter, Sherman51 min
Jun 15, 9:21 PM CDTAreal Flood AdvisoryAMAMoore114 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman46 min
Jun 15, 10:20 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hansford, Hemphill, Hutchinson, Lipscomb and 3 more40 min
Jun 15, 10:32 PM CDTAreal Flood AdvisoryAMAHansford, Lipscomb, Ochiltree118 min
Jun 15, 11:00 PM CDTSpecial Weather StatementAMAHemphill, Lipscomb30 min
Jun 15, 11:22 PM CDTSevere Thunderstorm WarningAMAOchiltree14 min
Jun 16, 12:48 AM CDTAreal Flood AdvisoryAMAHansford, Hemphill, Lipscomb, Ochiltree, Roberts3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.